# SDR CALA2022091902416

- Difficulty date: September 19, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A300*
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: NA
- Condition: Corroded
- Location: Fr 69/ Str 1r-2r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION EXTERNAL SKIN LOC FR 69 AND 19 INCH BTW STR 1R TO STR 2R ON UPPER FUSELAGE. SEE AEROMAN NON ROUTINE 2022-308667. AIRED AREA AS PER PART 2 OF LATEST REVISION OF EC5331-02959 ON ACHES 100000 FC BUT BEFORE REACHES 101000 FC, FM NOT RELEVANT. D HFEC AND ROTO TEST INSPECTION AND NOT FOUND CRACK I.A.W. EA# OR BEFORE AIRCRAFT REACHES 113200FC, FH NOT RELEVANT AND GENERA MEASURE AFTER REWORK AREA: L=2.520", W=1.990", MRT ON REWORKED 53-0328-22, PART 1, SECTION B, STEP 5 AND 7, NTM 51-10-08 AND TE A 2D DIP TO CONTACT ENGINEERING FOR THE INSPECTION REQUIREME AREA IS:0.054", PERFORMED HFEC AND NO FOUND MORE DAMAGE I.A.W. NTM 51-10-01. INSTALLED DOT I.A.W. GMM 06-35-05. NTS OF PART 2 LATEST REVISION OF EC5331-02959 AFTER AIRCRAFT RE EA#53-0328-22. PART 1. SECTION B, STEP 4 NTM 51-10-02, PERFORME PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOC. FR69 AND 19" BTW STR1R TO STR2R ON UPPER FUSELAGE I.A.W. EA#53-0328-22 COVER REVISDION #0 AND EC/RA# 5331-02959, THIS REPAIR IS MAJOR. CATB, GENERATE A DTA DIP TO ACCOMPLISH INSPECTION REQUIREMENTS TO REP ADD EMP:V939825
